# SDR QXEA9700734

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Rib
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL RIB ON AFT PRESSURE BULKHEAD BELOW THE FLOOR ON THE FORWARD SIDE HAS CRACKS AROUND THE LOWER RIVET HEADS.  REMOVED VERTICAL RIB, FABRICATED NEW BRACKET AND INSTALLED IAW FOKKER SRM 51-31-01 AND 51-30-02.
